promotion image of download ymail app
Promoted

Orthotricyclen-lo..please help!?

I had an abortion two months ago. They told us to wait until the next day after the procedure to start the first pack. I got home fell asleep woke up thinking it was Sunday and started the pill! Stupid I know...anyways. I'm on my second month now...this Saturday I should start my sugar pills but I got my period last Saturday. Is it not working...should I stop taking them and restart on my next period? I dont want to take the sugar pills and get another period? Is it ineffective if I started them a day earlier then I was supposed to or does it not matter? Mind you last month..the first month I started them...I had light bleeding during the sugar pills. This month is where my period came early..or does it take a while for the pill to balance your cycle?

2 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    Have you taken Ortho Tricyclen Lo before of is this your first time? The reason I ask is because starting any new birth control pill can cause break through bleeding and can sometimes take up to 3 months before this stops. Also, a while back, I was put on Ortho Tricyclen Lo the first time I started to take the birth control pill, and every other month, I had break through bleeding between periods for a year straight! The dr. then put me on regular Ortho Tricyclen, and the bleeding in between periods stopped. What your experiencing could be caused by a few things: 1. It's just the type of birth control you are taking that is causing this, 2. It's simply that is could take a few months for you to be regular after starting the pill. Starting on Sunday with Ortho Tricyclen Lo is just to try to help you have 'period free' weekends. There is also the option of starting on Day 1 of your period, in which you are usually protected from pregnancy rigth away. If you start on Sunday (or Saturday in your case), you should use a back up method for a week. I'd check with your dr. just to be sure. Hope everything works out!

    Source(s): Previously taken medication
    • Commenter avatarLogin to reply the answers
  • Anonymous
    1 decade ago

    With your abortion, I would say it's normal. I hadn't had an abortion, but it took a few packs/months before my period began to be normal. I would assume having an abortion will make it even harder to have it regular. However, if you're still worried, call your doctor or the place where you got your abortion. Good luck!

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.